# SDR ASAA2017012319527

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,748 hours, 11,618 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9414
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,737 hours, 11,616 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO START NR 1 ENGINE. START VALVE OPEN LIGHT ILUMINATED,  NO ROTATION.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE STARTER IAW AMM 80-11-01. LEAK AND OPS CHECKED GOOD.
